# SDR 98ZZZX3250

- Difficulty date: July 31, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N72ST
- Make and model: Cessna 650
- Aircraft serial: 6500072
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 5,160 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH AFT BODIES HAD A KEVLAR CRACK AND DELAMINATION AT THE 12 O'CLOCK POSITION.  BOTH DEFECTS CAUSED BY A METAL BRACKET RIVETED TO COMPOSITE STRUCTURE AFT OF FWD ATTACH FLANGE.  2 RIVETS GOING DOWN THRU OUTSIDE SKIN INTO BRACKET ARE FLATTENING OUTSIDE CURVE OF AFT BODY CAUSING STRESS AND DELAMINATION.
